We give an example of a
@article{PMIHES_2004__100__153_0, author = {Bonk, Mario and Heinonen, Juha}, title = {Smooth quasiregular mappings with branching}, journal = {Publications Math\'ematiques de l'IH\'ES}, pages = {153--170}, publisher = {Springer}, volume = {100}, year = {2004}, doi = {10.1007/s10240-004-0024-8}, mrnumber = {2102699}, zbl = {1063.30021}, language = {en}, url = {https://numdam.org/articles/10.1007/s10240-004-0024-8/} }
TY - JOUR AU - Bonk, Mario AU - Heinonen, Juha TI - Smooth quasiregular mappings with branching JO - Publications Mathématiques de l'IHÉS PY - 2004 SP - 153 EP - 170 VL - 100 PB - Springer UR - https://numdam.org/articles/10.1007/s10240-004-0024-8/ DO - 10.1007/s10240-004-0024-8 LA - en ID - PMIHES_2004__100__153_0 ER -
Bonk, Mario; Heinonen, Juha. Smooth quasiregular mappings with branching. Publications Mathématiques de l'IHÉS, Tome 100 (2004), pp. 153-170. doi : 10.1007/s10240-004-0024-8. https://numdam.org/articles/10.1007/s10240-004-0024-8/
1. Analytical foundations of the theory of quasiconformal mappings in R n , Ann. Acad. Sci. Fenn., Ser. A I, Math., 8 (1983), 257-324. | MR | Zbl
and ,2. Reifenberg flat metric spaces, snowballs, and embeddings, Math. Ann., 315 (1999), 641-710. | MR | Zbl
and ,3. Quasiconformal 4-manifolds, Acta Math., 163 (1989), 181-252. | MR | Zbl
and ,4. Geometric Measure Theory, Die Grundlehren der mathematischen Wissenschaften 153, Springer, New York (1969). | MR | Zbl
,5. Geometric function theory and non-linear analysis, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York (2001). | MR | Zbl
and ,6. Smooth quasiregular maps with branching in R 4, Preprint (2004).
, , and ,7. Diffeomorphic approximation of quasiconformal and quasisymmetric homeomorphisms, Ann. Acad. Sci. Fenn., Ser. A I, Math., 8 (1983), 251-256. | MR | Zbl
,8. Measure properties of the branch set and its image of quasiregular mappings, Ann. Acad. Sci. Fenn., Ser. A I, 541 (1973), 16 pp. | MR | Zbl
and ,9. Normal families, multiplicity and the branch set of quasiregular maps, Ann. Acad. Sci. Fenn., Ser. A I, Math., 24 (1999), 231-252. | MR | Zbl
, , and ,10. Geometry of sets and measures in Euclidean spaces, Cambridge Studies in Advanced Mathematics, Vol. 44, Cambridge University Press, Cambridge (1995). | MR | Zbl
,11. Geometric topology in dimensions 2 and 3, Graduate Texts in Mathematics, Vol. 47, Springer, New York (1977). | MR | Zbl
,12. Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. Math. (2), 72 (1960), 521-554. | MR | Zbl
,13. Space mappings with bounded distortion, Sibirsk. Mat. Z., 8 (1967), 629-659. | MR | Zbl
,14. Space mappings with bounded distortion, Translations of Mathematical Monographs, Vol. 73, American Mathematical Society, Providence, RI (1989). | MR | Zbl
,15. Quasiregular Mappings, Springer, Berlin (1993). | MR | Zbl
,16. Remarks on the local index of quasiregular mappings, J. Anal. Math., 46 (1986), 246-250. | MR | Zbl
and ,17. The Hausdorff dimension of the branch set of a quasiregular mapping, Ann. Acad. Sci. Fenn., Ser. A I, Math., 1 (1975), 297-307. | MR | Zbl
,18. Hyperbolic geometry and homeomorphisms, Geometric topology (Proc. Georgia Topology Conf., Athens, Ga., 1977), 543-555, Academic Press, New York, 1979. | MR | Zbl
,19. A survey of quasiregular maps in R n , Proceedings of the International Congress of Mathematicians (Helsinki, 1978), 685-691, Acad. Sci. Fennica, Helsinki, 1980. | MR | Zbl
,20. Lectures on n-dimensional quasiconformal mappings, Lecture Notes in Mathematics, Vol. 229, Springer, Berlin (1971). | MR
,- Quasiregular distortion of dimensions, Conformal Geometry and Dynamics of the American Mathematical Society, Volume 28 (2024) no. 8, p. 165 | DOI:10.1090/ecgd/398
- The Heinz type inequality, Bloch type theorem and Lipschitz characteristic of polyharmonic mappings, Indagationes Mathematicae, Volume 34 (2023) no. 6, p. 1271 | DOI:10.1016/j.indag.2023.05.001
- Bi-Lipschitz geometry of quasiconformal trees, Illinois Journal of Mathematics, Volume 66 (2022) no. 2 | DOI:10.1215/00192082-9936324
- On the Fixed Point Method and Bloch’s Theorem, Michigan Mathematical Journal, Volume -1 (2021) no. -1 | DOI:10.1307/mmj/20195829
- Hölder curves and parameterizations in the Analyst's Traveling Salesman theorem, Advances in Mathematics, Volume 349 (2019), p. 564 | DOI:10.1016/j.aim.2019.04.011
- A Newman property for BLD-mappings, Conformal Geometry and Dynamics of the American Mathematical Society, Volume 23 (2019) no. 8, p. 135 | DOI:10.1090/ecgd/338
- Geometry of Measures in Real Dimensions via Hölder Parameterizations, The Journal of Geometric Analysis, Volume 29 (2019) no. 2, p. 1153 | DOI:10.1007/s12220-018-0034-2
- The branch set of a quasiregular mapping between metric manifolds, Comptes Rendus. Mathématique, Volume 354 (2016) no. 2, p. 155 | DOI:10.1016/j.crma.2015.10.022
- Frequency of Sobolev and quasiconformal dimension distortion, Journal de Mathématiques Pures et Appliquées, Volume 99 (2013) no. 2, p. 125 | DOI:10.1016/j.matpur.2012.06.005
- On quasiregular mappings between smooth Jordan domains, Journal of Mathematical Analysis and Applications, Volume 362 (2010) no. 1, p. 58 | DOI:10.1016/j.jmaa.2009.09.043
- Quasiregular mappings to generalized manifolds, Journal d'Analyse Mathématique, Volume 109 (2009) no. 1, p. 33 | DOI:10.1007/s11854-009-0028-x
- Quasiregular mapping by branched circle packing, Complex Variables and Elliptic Equations, Volume 53 (2008) no. 7, p. 667 | DOI:10.1080/17476930801966398
- The Singular Set of Lipschitzian Minima of Multiple Integrals, Archive for Rational Mechanics and Analysis, Volume 184 (2007) no. 2, p. 341 | DOI:10.1007/s00205-006-0036-2
- Regularity of minima: An invitation to the dark side of the calculus of variations, Applications of Mathematics, Volume 51 (2006) no. 4, p. 355 | DOI:10.1007/s10778-006-0110-3
- Smooth Quasiregular Maps with Branching in R n, Publications mathématiques de l'IHÉS, Volume 101 (2005) no. 1, p. 209 | DOI:10.1007/s10240-005-0031-4
Cité par 15 documents. Sources : Crossref